I am 30 years old and I've been looking in to take testosterone booster.
Patient :I am 30 years old and I've been looking in to taking a testosterone booster not prescribed by a doctor. I've been looking on supplement web sites but not getting any of my questions answered. What are the short term and long term side effects of using "natural testosterone boosting supplements"??
Thanks for the query.
Firstly there are no natural testosterone booster supplements. These supplements provide exogenous testosterone and doesn't increase the natural testosterone production under any circumstances. That's a misconception. The most common side effect of exogenous testosterone is an ominous withdrawal in the form of muscle wasting and flabbiness after the muscle building and exercises have been stopped and also supplements are withdrawn. So, in a manner to maintain and continue the body form, the user continues using it and forms a habit.
There is a temporary increase in libido and sustenance during sex seen, but in the long term, erectile dysfunction and ejaculatory dysfunction with decreased libido have been noted.
I hope I have answered you query in detail.
Wishing you good health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.